# SDR ASAA2019020828580

- Difficulty date: February 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 36,468 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT TRANSITION PANEL HAS CORROSION 4 PLACES BETWEEN STA 727I AND 727J. GROUNDED - YES. REMOVED CORROSION ORG THICKNESS .040 REMOVED .007 REMAINING .033 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 AND DWG BAC1496-444 TOOL# T8225P. REMOVED TRANSITION PNL STA 727E-727J+A LT SIDE IAW SRM 51-40-02. PARTS RECEIVED PO# 883991.2 PN BAC1496-377 IAW DLG #BAC1496-444. LOCATED AND DRILLED IAW SRM 51-40-02. ALODINED AND PRIMED IAW SRM 51-20-01. INSTALLED NUT PLATES IAW SRM 51-40-10-2R-0 TOOL# T8359CC. INSTALLED NEW TRANSITION PNL IAW DWG 146A7500 AND SRM 51-40-02.
